# SDR GAIA01193ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT LEFT VENTRAL STAIRS TORQUE BOX AT BS 1323 AFT LIGHTING HOLE HAS A CRACK ON LOWER HOLE EDGE.  ACCOMPLISHED AFT AIRSTAIR LEFT LOWER TORQUE BOX WEB REPAIR BS 1323 IAW B727 SRM 51-40-2 FIG 1.  (M)
